reason is my wife and i went on a date , and when we got home siter was relly redy to go so took her home i got back home and my wife said that was weird and i went to rest room for asprine and stuff had visuliby moved only narcotic was my childs adhd meds they were all there but i opened a few and they all seemed to have diffrent amonts in them so ruffly how full should they be
26 Mar 2013
Did the capsules look dull and fingerprinted before you opened them? It is difficult to get pills opened and partially emptied without dulling the capsule and getting finger prints on them, especially if she was nervous about getting caught because her hands would have been sweaty from nerves. Capsules should look smooth and shiny not dulled by finger prints. It is also unusual for a person who is swiping medications to do it this way rather than just taking a few pills and hoping that you wont notice them gone, but it IS possible. Teen age is a prime age for kids to start going through medicine cabinets. If it looks as if the bottles were moved around, it is possible that what you suspect has occurred. As mentioned by another poster, you should never, ever store your medications in the bathroom.
Hot steamy air from the shower and bathtub and temperature changes that occur in the bathroom is one of the WORST places to store medications and is a prime spot for strangers to go looking through your cabinets since they go into the bathroom and close the door. The kitchen is another poor place to keep them because of the temperature changes that occur with cooking. It is best to keep medications in a place that is out of sight and in a room with a constant temperature. The bedroom is a better place. Store them in a nightstand drawer or in the closet, in a place that isnt easily visable and accessible. I dont think that I would go accusing this child of emptying capsules but I would be hesitant to have her babysit again. It is very difficult to accuse someone of this kind of behavior when you didnt see it. I would be reluctant to do it even if you do know the parents well. You may be able to take the pills to the pharmacist to see if they have been tampered with as you dont want to give your child something when you dont know what it is. She may have replaced the powder with something else. I think that is a pretty elaborate scheme for a teenager but it is not beyond the possible. If it does appear that the pills were tampered with, you will want to see if your childs Dr can replace them. From now on be sure you keep pills of this nature put away in an inaccessible area or in a locked cabinet.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... (generic Adderal 20 mg tabs)? I have just switched from Nuvigil 250 mg (1 tab broken in 1/2) with 1/2 taken @ approx. 6 AM and the other 1/2 ...
4 answers • 25 Feb 2011
the pill is amphetamine salt 10 mg blue oval with 10 on one side and b 972 on the other side,generic for adderall, is this really same stuff as ...
3 answers • 28 Jan 2012
Amphetamine/Dextroamphetamine - how do I tell if my aderrall is xr or ir?? its the blue oval shaped?
1 answer • 21 Apr 2014
I have taken addy for yrs all brands have worked with variations of how well. This month I have activist amphetamine salts imprint 26 20mg, these are ...
2 answers • 17 May 2014
... effect? I thought it was gout but my doctor said that it wasn't. I'm just trying to find out what could be the cause of my toes hurting ...
1 answer • 23 Apr 2015